On asymptotically optimal weight quadrature formulas on classes of differentiable functions
Abstract
We investigate the problem of asymptotically optimal quadrature formulas with continuous weight function on classes of differentiable functions.Downloads
Published
25.02.2000
Issue
Section
Research articles
How to Cite
Ligun, A. A., and A. A. Shumeiko. “On Asymptotically Optimal Weight Quadrature Formulas on Classes of Differentiable Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 2, Feb. 2000, pp. 234-48, https://umj.imath.kiev.ua/index.php/umj/article/view/4412.